# SDR AWXA200601090

- Difficulty date: June 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200600000
- Condition: Debonded
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131 HF FWD CC WAS FOUND DISBONDED.  FLOOR PANEL WAS REPLACED IAW IRM 9701 RW F.  PROTECTIVE DOUBLER WAS INSTALLED IAW ER 26 - 5320 - 05209 - BC1C AND AWA CARD M2M53305 REV S. FLOOR PANEL REPLACED IAW SRM 53 - 02 - 06 PART 8614.
